# SDR SWAA2020100119247

- Difficulty date: September 19, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF DAMAGED 'BELOW FWD LAV'.  REPAIRED, PER SRM 53-00-50-2R-0 REPAIR NR 1.
